Doctor insights on:
Can Calcium Supplements Cause An Upset Stomach
Possibly: Possibly, if you're sensitive.Get a more detailed answer ›
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Calcium supplements: Most people find that calcium supplements tend to cause no side effects, and if anything may be a little constipating. Very few people get diarrhea from calcium supplements. Having said that, I usually recommend something simple that is OTC, such as Tums (calcium carbonate) or Os-Cal. If you find a particular one gives you side effects, it is easy to switch to another one. Good luck. ...Read more
It shouldn't: If taken as directed, there should be no problem. ...Read more
Hi. Can Zantac (ranitidine) cause increased gas? Can suppressing acid make it harder to digest foods which causes gas, bloating, and constipation?
Low acid: Both low acid and high acid cause similar symptoms. Try apple cider vinegar or sauerkraut with each meal . Change diet to only foods from a plant and not made in a plant(no processed foods). Each green leafy and squashy vegetables. Avoid gluten protein containing foods like wheat, rye and barley based. Drink water with a squeeze of lemon. If you need Zantac (ranitidine) the food was not right for you. ...Read more
Yes: A common side effect with that medication. ...Read more
It could: Commonly it is taught that a gentle walk after eating can aid in digestion and there are studies that suggest gastrointestinal motility(movement) is improved with walking. But everyone is different and you may be sensitive to any exertion after a meal, as you may suffer from spasms or cramps. ...Read more
Yes: Yes. Give them a try. But only take them after you have several bites of food eaten, else the hcl may release against your stomach and cause you discomfort. ...Read more
Antacid: Taking any medication can cause dizziness. Avoid foods that cause acid to increase in stomach, also avoid caffeine smoking and stress. Make sure you are drinking plenty of water, about half your body weight in ounces per day and exercise doing something that you like doing frequently. ...Read more
- Talk to a doctor live online for free
- Are acai supplements causing an upset stomach?
- Can stress cause upset stomach?
- Can b12 cause stomach upset?
- Ask a doctor a question free online
- Can probiotics cause stomach upset?
- Can allergies cause upset stomach?
- Can upset stomach cause headache?
- Can upset stomach cause dizziness?
- Talk to a pharmacologist online for free